I'm really starting to feel bad, and I mean BAD!! I keep going from extremely cold.. then to really hot. When I say hot.. I mean, like.. literally sweating!! I haven't been in the "game" for a few years now and have lost contact with my "dealers".. so I don't even have anyone I could call to maybe get a couple of loricets or something like that to try and help kick the Methadone withdrawals... I mean, I literally feel like I'm dying. I can't go to the E.R. because I don't have ANY health insurance.. and certainly can't afford to go on my own accord. Does ANYONE have ANY ideas on what I could do to make this any easier on myself?? I certainly don't want to go out and relapse.. hell, like I said, even if I did.. I wouldn't be able to because I don't have any "contacts" to contact. I literally feel like I'm fuk'd. Can anyone help me out, please!!!
Dear Potroast, please google The Thomas Recipe Opiate Withdrawal for a list of otc meds and supplements and call your dr about getting at least a low dose antidepressant. If you decide to use a dr, they might rx things like clonidine, methacarbomal, and the antidepressant. Please update us if you can. Patti
I really feel for you. Methadone withdrawals are no joke and they can last for MONTHS! The only thing I know about to get relief is to take some other drug! One doctor gave me Seroquel and it gave me a little relief but it made me drowsy all day. I also had to take sleeping pills to get a maximum of five hours of sleep a night. Tramadol will help. One doctor on another occasion while in the hospital gave me two tramadol three times a day and it took care of the withdrawal symptoms. I think they were 50mg tabs. This last and final time I got off methadone I was trying to spend as little money as possible and I used tramadol again, 1- 50mg tab 2-3 times a day and it kept me from feeling bad until I got on suboxone. If you can get a hold of some tramadol it should help. It's not on the list of controlled substances the last time I checked. I hope you find a way. That's all I know to do. Take care,
first welcome to the family, do you have an md, who you can be open an honest with? where you can explain the situation and ask for help in tapering intead of cold turkey, for its very hard on ones body. also, if you go to the er, medical or not, they will treat you, and most will ask if you want to sign up for state medical which is free, and they will even help you with it. if not you can find a clinic that has a sliding fee scale which they work with you on payments, and as for any meds prescribed, places like cvs, longs and others offer what they call a city and county discount. you can always find a methadone clinic in your area, there are quite a bit of rules to follow so you would need to totally be honest and want to do it. may i ask why and how you began to take methadone? hang in there and keep comming back to this site, you will get many more helpfull answers. dont give up, your not alone
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Methadone Maintenace for about a month now and i am having some side effects, such as
Posted 16 Aug 2009 • 4 answers
Posted 21 Apr 2010 • 1 answer
Posted 15 Apr 2011 • 2 answers
Posted 12 Jun 2014 • 2 answers
Savella - If the worst side effects is sweating badly and a few more I have read it has been on the?
Posted 29 Jun 2016 • 0 answers